# SDR DALA2020010207632

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 PYLON FWD UPPER SPAR WEB OUTBOARD POWER FEEDER CABLE CUTOUT HAS A 0.9 IN CRACK. REPETITIVE INSPECTIONS ARE REQUIRED AT 37,500 INITIAL FLIGHT CYCLES AND REPETITIVE AT 12,000 FLIGHT CYCLES. C/A ERA 521608-14 REV A IS CURRENT, THE WEB WAS REPLACED AND SECTION II IS NO LONGER REQUIRED, THIS LP MAY BE CLOSED (1358896)
